# SDR AUS20020024

- Difficulty date: January 7, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470R
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Balance Tube
- Part number: 630626
- Condition: Fractured
- Location: Fuel Dist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE BALANCE TUBE FRACTURED AT WELD JOINT. NR 3 CYLINDER INOPERATIVE AND PROPELLER BLADE LOOSE.
